Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 7, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Mar 1, 2007, 4:03 AM CST for 4 counties in Kansas; 23 counties in Nebraska. It took effect at Mar 1, 2007, 5:53 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 4:03 AM CST (10:03 UTC)
- In effect from
- Mar 1, 2007, 5:53 AM CST
- Expired
- Mar 1, 2007, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Hastings, NE
All 27 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 31 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 011003 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 403 AM CST THU MAR 1 2007 ...STRONG AND GUSTY WINDS TO AFFECT PORTIONS OF SOUTH CENTRAL NEBRASKA THIS AFTERNOON THROUGH THIS EVENING... .STRONG SURFACE LOW PRESSURE PROGRESSING FROM NORTHWESTERN MISSOURI INTO NORTHEASTERN IOWA TODAY WILL CAUSE A TIGHT PRESSURE GRADIENT LEADING TO STRONG GUSTY WINDS IN THE AFTERNOON. WINDS WILL BEGIN TO DIMINISH TONIGHT AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE TO THE NORTHEAST. STRONG AND GUSTY WINDS WILL RETURN ON FRIDAY. NEZ039>041-047>049-062>064-077-011900- /O.NEW.KGID.WI.Y.0007.070301T1800Z-070302T0000Z/ VALLEY-GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK- FILLMORE- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...ST. PAUL... CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...GENEVA 403 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. NORTH TO NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP ACROSS THE ADVISORY AREA THIS AFTERNOON. WINDS WILL DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. $$ 19
4 follow-up statements
000 WWUS73 KGID 011153 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 553 AM CST THU MAR 1 2007 ...STRONG AND GUSTY WINDS TO AFFECT PORTIONS OF SOUTH CENTRAL NEBRASKA TODAY THROUGH THIS EVENING... .STRONG SURFACE LOW PRESSURE PROGRESSING FROM NORTHWESTERN MISSOURI INTO NORTHEASTERN IOWA TODAY WILL CAUSE A TIGHT PRESSURE GRADIENT LEADING TO STRONG GUSTY WINDS IN THE AFTERNOON. WINDS WILL BEGIN TO DIMINISH TONIGHT AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE TO THE NORTHEAST. STRONG AND GUSTY WINDS WILL RETURN ON FRIDAY. KSZ006-007-NEZ046-061-074>076-084>087-012000- /O.EXB.KGID.WI.Y.0007.070301T1153Z-070302T0000Z/ SMITH-JEWELL-SHERMAN-BUFFALO-KEARNEY-ADAMS-CLAY-FRANKLIN-WEBSTER- NUCKOLLS-THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...LOUP CITY... KEARNEY...MINDEN...HASTINGS...CLAY CENTER...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 553 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH TO NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BLOW ACROSS THE ADVISORY AREA TODAY THROUGH EARLY THIS EVENING. THIS MAY CAUSE SOME AREAS OF BLOWING SNOW. WINDS WILL DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. $$ NEZ039>041-047>049-062>064-077-012000- /O.EXT.KGID.WI.Y.0007.070301T1153Z-070302T0000Z/ VALLEY-GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK- FILLMORE- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...ST. PAUL... CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...GENEVA 553 AM CST THU MAR 1 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH TO NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BLOW ACROSS THE ADVISORY AREA TODAY THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. $$ 19
000 WWUS73 KGID 011625 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1025 AM CST THU MAR 1 2007 KSZ018-019-NEZ060-072-073-083-020000- /O.EXA.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/ OSBORNE-MITCHELL-DAWSON-GOSPER-PHELPS-HARLAN- INCLUDING THE CITIES OF...OSBORNE...BELOIT...LEXINGTON...ELWOOD... HOLDREGE...ALMA 1025 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 50 MPH THROUGH 6 PM. THE WINDS WILL DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. $$ KSZ006-007-NEZ039>041-046>049-061>064-074>077-084>087-020000- /O.CON.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/ SMITH-JEWELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- BUFFALO-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...ORD... GREELEY...FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY... OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...MINDEN... HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD... SUPERIOR...NELSON...HEBRON 1025 AM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 50 MPH THROUGH 6 PM. THE WINDS WILL DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. $$
000 WWUS73 KGID 012039 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 239 PM CST THU MAR 1 2007 KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087- 020445- /O.NEW.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ /O.CON.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/ SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS- THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL... CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND... AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS... CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 239 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 50 MPH UNTIL 6 PM. THE WINDS WILL DIMINISH DURING THE EVENING HOURS...THEN INCREASE AGAIN ON FRIDAY. NORTHWEST WINDS ON FRIDAY WILL AVERAGE 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005-017-NEZ082-020445- /O.NEW.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ PHILLIPS-ROOKS-FURNAS- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... BEAVER CITY 239 PM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FAY
000 WWUS73 KGID 012359 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 559 PM CST THU MAR 1 2007 KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087- 020800- /O.EXP.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/ /O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS- THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL... CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND... AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS... CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 559 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. WINDS HAVE DECREASED TO 20 TO 30 MPH FROM THE NORTHWEST AND WILL CONTINUE THROUGH THE NIGHT. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005-017-NEZ082-020800- /O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ PHILLIPS-ROOKS-FURNAS- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... BEAVER CITY 559 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Mar 1, 3:30 AM CST, 33 minutes earlier.
Area forecast discussion, Mar 1, 3:30 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
330 AM CST THU MAR 1 2007
.DISCUSSION...FORECAST CHALLENGES INCLUDE PRECIPITATION THIS MORNING
THEN WIND THIS AFTERNOON.
CURRENT WATER VAPORY IMAGERY IS SHOWING AN UPPER LEVEL SHORTWAVE
TROUGH MOVING ACROSS THE CENTRAL PLAINS AMIDST A MUCH BROADER TROUGH
OVER THE INTERMOUNTAIN WEST AND PLAINS STATES. KUEX DOPPLER RADAR
INDICATED SNOW HAD ENDED OVER THE FORECAST AREA EXCEPT OVER THE FAR
EASTERN ZONES.
FOR TODAY...THE SHORTWAVE TROUGH OVER THE CENTRAL PLAINS WILL BECOME
NEGATIVELY TILTED WHILE A CLOSED LOW DEVELOPS IN THE BASE OF THE
TROUGH AND PUSHES NORTHEASTWARD INTO THE UPPER MIDWEST. SNOW
CURRENTLY OCCURRING OVER THE EASTERN ZONES WILL PUSH OFF TO THE EAST
EARLY THIS MORNING WITH NO MORE SNOW EXPECTED BEYOND MIDDAY. SNOW
REPORTS FROM SURROUNDING OFFICES INDICATE COUNTIES ADJOINING OURS
HAD GENERALLY NOT RECEIVED ENOUGH SNOW TO WARRANT SNOW ADVISORY
CRITERIA. GIVEN THIS LACK OF SNOW...THE SNOW/BLOWING SNOW ADVISORY
FOR THE KANSAS COUNTIES WILL BE CANCELED WITH THIS SAME ADVISORY
REMAINING OVER THAYER COUNTY THROUGH 9 AM. NEXT CONCERN IS WINDS FOR
THE SECOND HALF OF THE DAY. STRONG SURFACE LOW PRESSURE
TRANSITIONING FROM NORTHWESTERN MISSOURI TO NORTHEASTERN IOWA WILL
CREATE A VERY TIGHT PRESSURE GRADIENT WITH WIND ADVISORY STRENGTH
WINDS A GOOD BET FOR COUNTIES IN THE NORTHEASTERN PORTION OF THE
FORECAST AREA AS 850 MB WINDS CRANK UP TO AROUND 50 KNOTS. WILL
ISSUE A WIND ADVISORY FROM NOON TO 6 PM TO ACCOUNT FOR THIS. HIGH
TEMPERATURES TODAY WILL GENERALLY BE IN THE 30S.
OVERNIGHT TONIGHT...LOW LEVEL WINDS WILL BEGIN TO DECOUPLE FROM THE
FLOW ALOFT AND THIS WILL ALLOW THE WIND ADVISORY TO EXPIRE DURING
THE EVENING. OTHERWISE...THE AREA WILL BE LEFT UNDER A WEAK CYCLONIC
FLOW ALOFT WITH THE LARGE CLOSED LOW PRESSURE SYSTEM OVER THE UPPER
MIDWEST.
ON FRIDAY...A SHORTWAVE TROUGH ALOFT WILL ROUND THE BACKSIDE OF THE
CLOSED LOW TO OUR NORTHEAST AND PROGRESS SOUTHWARD ACROSS THE
FORECAST AREA BRINGING INCREASED CLOUDS AND A SLIGHT CHANCE OF SNOW
TO OUR NORTHEASTERN ZONES. WINDS WILL ALSO BECOME AN ISSUE AGAIN AS
850 MB WINDS APPROACH 50 KNOTS ONE MORE TIME. A WIND ADVISORY WILL
BE NEEDED FOR FRIDAY AND PROBABLY FOR A LARGER AREA THAN THE ONE
BEING POSTED TODAY. HIGH TEMPERATURES WILL RANGE FROM THE MID 20S
OVER THE NORTHEAST TO THE LOWER 40S FAR SOUTH.
WIDELY SCATTERED FLURRIES/SNOW SHOWERS WILL CONTINUE INTO FRIDAY
NIGHT UNTIL THE SHORTWAVE TROUGH EXITS TO OUR SOUTH. BEHIND THE
DEPARTING TROUGH A DRY NORTHERLY FLOW DEVELOPS ALOFT AS A BROAD
RIDGE OF HIGH PRESSURE BUILDS ALOFT ALONG THE WEST COAST. THIS UPPER
RIDGE WILL EXPAND OVER THE WESTERN U.S. ON SATURDAY WITH RISING
HEIGHTS/THICKNESSES OVER THE FORECAST AREA. WITH SURFACE HIGH
PRESSURE CENTERED OVER THE CENTRAL PLAINS...WILL SEE SOMEWHAT HIGHER
DAYTIME TEMPERATURES WITH MUCH LESS WIND.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...SNOW AND BLOWING SNOW ADVISORY UNTIL 9 AM CST THURSDAY FOR
NEZ087
WIND ADVISORY FROM 12 PM TODAY THROUGH 6 PM CST TONIGHT FOR
NEZ039>041-047>049-062>064-077
KS...NONE.
&&
19Hazardous weather outlook, Feb 28, 11:02 PM CST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1102 PM CST WED FEB 28 2007 NEZ039>041-046>049-060>063-072>075-011200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS- 1102 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA NORTH AND WEST OF A YORK...CLAY CENTER...BLUE HILL...BEAVER CITY LINE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-NEZ064-076-077-082>087-011200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 1102 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS SOUTH AND EAST OF A YORK...CLAY CENTER...BLUE HILL...BEAVER CITY LINE. .DAY ONE...TONIGHT. SNOW IS LIKELY TONIGHT WITH 1 TO 2 INCHES OF SNOW POSSIBLE ALONG OR JUST SOUTH OF A YORK...CLAY CENTER...BLUE HILL...BEAVER CITY LINE. HEAVIER SNOW AMOUNTS ON THE ORDER OF 2 TO 5 INCHES WILL BE POSSIBLE SOUTH AND SOUTHEAST OF A GENEVA...SMITH CENTER...OSBORNE LINE. IN ADDITION...NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW. THEREFORE A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT TONIGHT FROM HEBRON...TO BELOIT...TO STOCKTON WHERE THE COMBINATION OF HEAVIER SNOWFALL AND STRONG WIND IS MOST LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ACCUMULATING SNOWFALL WILL COME TO AN END THURSDAY MORNING. NORTHWEST WINDS WILL REMAIN STRONG AT 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH RESULTING IN CONTINUED BLOWING AND DRIFTING SNOW THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
In the hours before
Local storm report, Mar 1, 3:13 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
313 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM SNOW HEBRON 40.17N 97.59W
03/01/2007 E1.5 INCH THAYER NE LAW ENFORCEMENT
1.5 INCHES OF WET SNOW ESTIMATED ON THE GROUND
&&
MORITZThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:39 PM CST | Wind Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 42 hr |
Nearby
Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.